# SDR DALA2018082305215

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 4,275 hours, 2,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED. FAULTED EPSU 10WL,  REPLACED THE POWER SUPPLY AND BATTERY 10WL.
